# SDR 2025F00240

- Difficulty date: October 13, 2025
- Submitted: October 13, 2025
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Clogged
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CBB/BYC ROUTE QRF TO CBB DUE TO DISPLAY COOL IT REMAINS ALL TIME WITHOUT BEING ABLE TO CONTROL WITH QRH.   REPLACED  AIR FILTER COCKPIT DISPLAY COOLING IAW 21-24-15-04, NORMAL OPERATION.
